Title: Inheritance in object-oriented languages: requirements and supporting mechanisms
Authors: Al-Ahmad, Walid ×
Steegmans, Eric #
Issue Date: Jan-2000
Series Title: Journal of Object-Oriented Programming (JOOP) vol:12 issue:8 pages:15-24
ISSN: 0896-8438
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.